Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

September 8, 20215 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Sep 8, 2021, 2:47 PM EDT for 5 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2021, 2:47 PM EDT (18:47 UTC)
Expired
Sep 8, 2021, 3:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Hancock County, GA, Jasper County, GA, Putnam County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WWUS82 KFFC 081847
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Wed Sep 8 2021
 
GAZ039-049>051-059>062-081930-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Jasper GA-Greene GA-
247 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of Warren, southeastern
Morgan, Putnam, Hancock, southeastern Greene, Taliaferro,
southeastern Wilkes and Jasper Counties through 330 PM EDT...

At 244 PM EDT, a line of strong thunderstorms extended from Cadley 
to near Crawfordville to near Sparta to near Monticello, moving east 
at 40 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Greensboro, Monticello, Warrenton, Sparta, Crawfordville,
White Plains, Siloam, Shady Dale, Norwood, Sharon, Camak, Reynolds at
Lake Oconee, Phoenix, Liberty, Springfield, Veazey, Turtle Cove,
Holliday Park and Powelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8248 3366 8251 3365 8258 3360 8265
      3341 8255 3335 8255 3334 8250 3326 8283
      3317 8337 3318 8346 3313 8380 3325 8381
      3337 8386 3343 8382 3358 8305 3375 8255
TIME...MOT...LOC 1844Z 261DEG 34KT 3356 8266 3335 8292 3327 8324 3318
8377

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:46 PM EDT, 1 minute earlier.

Area forecast discussion, Sep 8, 2:46 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
246 PM EDT Wed Sep 8 2021

.SHORT TERM /Tonight through Thursday Night/...

There is an amplified pattern over the CONUS this afternoon with
a robust upper ridge centered over Utah and a broad trough over
the eastern CONUS. This pattern will ultimately result in a cold
front being pushed southeastward through the FA early tomorrow.

Ahead of the cold front, embedded in a strong southwesterly fetch
off the Gulf, Invest91L will aid in increasing PWs across the CWA.
Diurnally driven convection has already started to occur near a
stalled boundary in central GA and as the afternoon/evening
progresses increased instability accompanied by the aforementioned
increased PWs will result in increased storm coverage and intensity
across central GA area. Storm coverage will also broaden size
across the SE portions of the FA this evening as Invest91L
traverses the area. All of this will combine to create heavy
rainfall, isolated thunderstorms and localized flooding across
the entire CWA. Areas that are already saturated from last nights
storms will be especially prone to localized flooding. Likely PoPs
remain across much of the area through the evening, but were held
onto longer across the far SE CWA to take into account Invest91L.

Overnight and into tomorrow afternoon rain showers and thunderstorms
will continue across the SE as the last of the Invest moves
eastward. Across northern and central GA drier and less hot air
will move in behind the progged cold front. Winds will swing to
the north-northeast and increase while further advecting cooler
air into the region. The dry post-frontal air mass will support
highs tomorrow in the 80s and lows tomorrow night in the 50s.

28

.LONG TERM /Friday through Wednesday/...
Thanks to the combined influence of a lifting upper-level trough
pivoting across the Great Lakes and the passage of a dry frontal
boundary, most of the remnant tropical moisture associated with the
tropical disturbance has been scoured off to our south and east to
start the extended. PWATs across much of north and central Georgia
drop to the 0.60-0.90" range, climatologically in the lowest 25% for
this time of year. As a result, the weekend should be quite
pleasant, with dewpoints well below "soupy" levels thanks to a much
drier airmass and afternoon thunderstorm chances significantly
decreased. PoPs at or just under a slight chance are possible on the
far southern fringes of the CWA through the weekend, due to
proximity to the residual moisture gradient from the frontal passage
earlier this week.

As we move into next week, there is virtually no upper-level pattern
present over the southeastern CONUS. The Bermuda high starts to edge
its way over the area late Sunday at the surface, placing the CWA in
a regime of southeasterly flow. Model consensus is that moisture
return doesn't ramp up until the tail end of the extended, aided by
some troughiness aloft over the Great Plains that starts to drift
eastward on Wednesday. The Euro is more bullish than the GFS as far
as the intensity of increasing moisture in the atmospheric column,
so have opted for the middle ground with slight to low-end chance
PoPs filtering back in by midweek.

96

&&

.PREV DISCUSSION... /Issued 137 PM EDT Wed Sep 8 2021/

PREV DISCUSSION... /Issued 1201 PM EDT Wed Sep 8 2021/

UPDATE...
Morning fog has lifted leaving behind mostly cloudy skies. The
previous assessments for the short term forecast period remains on
track, and no changes were made late this morning. Heavy rainfall
and isolated thunderstorms are still anticipated as a strong fetch
off the Gulf aids in increasing PWs ahead of a cold front progged to
move through the FA this evening. Localized flooding will be possible
especially across areas that are already or continue to be saturated
from last nights heavy rainfall.

SHORT TERM /Today through Thursday/... GA will remain on the
southern end of an upper trough north of the Great Lakes. A nearly
stationary boundary lingered across north GA this morning.
Residual instability on this boundary could trigger convection at
any time and isolated thunderstorms continued to pop up this
morning. The best time for showers/thunderstorms should be late
morning into the late evening as waves travel along the boundary.
Models indicate another push of deep tropical moisture from the
Gulf today as a weak low pushes from the FL panhandle across
southern GA tonight into Thursday. The deepening Canadian trough
will push another front into GA late tonight and Thursday with
some drying across north GA. Remnants of the surface boundary
combined with weak waves will keep highest pops over central GA on
Thursday. Heavy rain and possible flooding issues could occur
with some of the slower moving storms.

41

LONG TERM /Thursday Night through Tuesday/...
The extended forecast begins with the second drier frontal
boundary that moved into the area in the short term has pushed SE
into South GA. This front will have ushered in a much drier
airmass across north and central GA which will keep most of the
area dry through the weekend. There is expected to be a little bit
of moisture return across south GA Sat/Sun but the deep layer moisture
stays across the northern gulf and northern FL. With its proximity
to central GA could not completely pull PoPs out of the forecast
to keeping just a slight chance of precip in every afternoon
through Tuesday.

01

AVIATION...
18Z Update...

Rain showers and thunderstorms will continue to increase in
coverage near and around all terminals through evening. Low CIGS
will redevelop tomorrow morning behind a cold front progged to
move SE through the terminals overnight. Winds will remain light
from the east/southeast thru 09Z then shift to the north-northeast
and increase to around 10 kts behind the front.

//ATL
Confidence...18Z Update...
Medium to high confidence on all elements except low CIGS
tomorrow morning. Low confidence on timing for low CIGS tomorrow.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  84  59  84 /  40  20  10   0
Atlanta         67  84  59  84 /  40  10  10   5
Blairsville     60  78  50  78 /  30  10  10   0
Cartersville    65  82  55  83 /  30  10  10   0
Columbus        69  86  61  86 /  40  20  10   5
Gainesville     67  82  58  81 /  30  20  10   0
Macon           69  87  61  86 /  50  30  10   5
Rome            66  85  56  85 /  20  10  10   0
Peachtree City  67  84  57  84 /  40  10  10   5
Vidalia         70  85  65  86 /  80  60  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....96
AVIATION...28
Hazardous weather outlook, Sep 8, 10:30 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1030 AM EDT Wed Sep 8 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091430-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1030 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
across north and central Georgia this afternoon and evening. Some
of these storms could produce gusty winds and frequent lightning.
Locally heavy rainfall will also be a hazard, potentially leading
to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Showers and thunderstorms will be confined to portions of central
Georgia for Thursday through Tuesday. Storms will occur primarily
in the afternoon and evening. Some of these storms could produce
locally heavy rain, gusty winds and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Sep 8, 1:04 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
104 PM EDT Wed Sep 8 2021

GAZ062-081730-
Warren GA-
104 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of Warren County
through 130 PM EDT...

At 104 PM EDT, a strong thunderstorm was over Warrenton, moving
northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Norwood, Camak, Cadley, Beall Springs and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3329 8270 3340 8283 3341 8282 3341 8283
      3343 8282 3343 8283 3360 8265 3346 8259
      3341 8255 3337 8255
TIME...MOT...LOC 1704Z 228DEG 8KT 3341 8271

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 1:30 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Wed Sep 8 2021

GAZ062-081800-
Warren GA-
130 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of central Warren
County through 200 PM EDT...

At 129 PM EDT, a strong thunderstorm was over Warrenton, moving
northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warrenton, Norwood, Camak, Cadley, Mesena and Reese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3333 8273 3346 8280 3356 8263 3346 8259
      3341 8255 3336 8255 3335 8254
TIME...MOT...LOC 1729Z 246DEG 9KT 3343 8267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 8, 2:01 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED SEP 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND DMG     3 E ROSWELL             34.02N  84.31W
09/07/2021                   FULTON             GA   EMERGENCY MNGR

            TREE DOWN ALONG OLD ALABAMA RD

&&

EVENT NUMBER FFC2100595

LUSK
Special weather statement, Sep 8, 2:03 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EDT Wed Sep 8 2021

GAZ039-051-062-081830-
Taliaferro GA-Wilkes GA-Warren GA-
203 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of northwestern Warren,
east central Taliaferro and south central Wilkes Counties through 230
PM EDT...

At 203 PM EDT, a strong thunderstorm was over Barnett, or 7 miles
east of Crawfordville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Sharon, Cadley, Raytown, Barnett and Rocky Creek Fire Dept..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3346 8280 3358 8285 3368 8268 3348 8260
TIME...MOT...LOC 1803Z 251DEG 3KT 3352 8277

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 2:17 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
217 PM EDT Wed Sep 8 2021

GAZ002>005-081845-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
217 PM EDT Wed Sep 8 2021

...A strong thunderstorm will impact portions of central Catoosa,
western Murray, Whitfield and southeastern Walker Counties through
245 PM EDT...

At 217 PM EDT, a strong thunderstorm was near Wood Station, moving
east at 15 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Tunnel Hill, Cohutta, Naomi,
Sumac, Wood Station, Rocky Face, Tilton, Mill Creek, Beaumont,
Beaverdale, Dawnville, Villanow and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

&&

LAT...LON 3499 8491 3486 8474 3464 8480 3463 8520
      3481 8525 3499 8495
TIME...MOT...LOC 1817Z 257DEG 12KT 3474 8514

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 8, 2:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Wed Sep 8 2021

GAZ039-049>051-059>062-081930-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Jasper GA-Greene GA-
247 PM EDT Wed Sep 8 2021

...Strong thunderstorms will impact portions of Warren, southeastern
Morgan, Putnam, Hancock, southeastern Greene, Taliaferro,
southeastern Wilkes and Jasper Counties through 330 PM EDT...

At 244 PM EDT, a line of strong thunderstorms extended from Cadley
to near Crawfordville to near Sparta to near Monticello, moving east
at 40 mph.

HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Greensboro, Monticello, Warrenton, Sparta, Crawfordville,
White Plains, Siloam, Shady Dale, Norwood, Sharon, Camak, Reynolds at
Lake Oconee, Phoenix, Liberty, Springfield, Veazey, Turtle Cove,
Holliday Park and Powelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8248 3366 8251 3365 8258 3360 8265
      3341 8255 3335 8255 3334 8250 3326 8283
      3317 8337 3318 8346 3313 8380 3325 8381
      3337 8386 3343 8382 3358 8305 3375 8255
TIME...MOT...LOC 1844Z 261DEG 34KT 3356 8266 3335 8292 3327 8324 3318
8377

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:20 PM EDTSpecial Weather StatementFFCCoweta, Heard25 min
Sep 7, 8:34 PM EDTSpecial Weather StatementFFCTroup26 min
Sep 7, 8:36 PM EDTSpecial Weather StatementFFCPolk39 min
Sep 7, 9:11 PM EDTFlash Flood WarningFFCHaralson, Polk6 hr
Sep 7, 9:23 PM EDTSpecial Weather StatementFFCMeriwether, Pike52 min
Sep 7, 10:02 PM EDTSpecial Weather StatementFFCCoweta, Fayette43 min
Sep 7, 10:38 PM EDTSpecial Weather StatementFFCForsyth52 min
Sep 7, 10:49 PM EDTSpecial Weather StatementFFCClayton, Fayette41 min
Sep 7, 11:06 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Douglas, Fulton24 min
Sep 7, 11:34 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton26 min
Sep 7, 11:47 PM EDTFlash Flood WarningFFCCobb, Forsyth, Fulton, Gwinnett9 hr
Sep 8, 12:04 AM EDTSpecial Weather StatementFFCGwinnett26 min
Sep 8, 12:37 AM EDTSpecial Weather StatementFFCForsyth23 min
Sep 8, 12:55 AM EDTRiver Flood WarningFFCForsyth, Fulton38 hr
Sep 8, 1:01 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 8, 1:08 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:13 AM EDTRiver Flood WarningFFCFulton, Gwinnett4 hr
Sep 8, 1:24 AM EDTRiver Flood WarningFFCForsyth4 hr
Sep 8, 1:46 AM EDTRiver Flood WarningFFCCobb4 hr
Sep 8, 1:51 AM EDTRiver Flood WarningFFCFulton7 hr
Sep 8, 5:31 AM EDTRiver Flood WarningFFCCobb, Fulton8 hr
Sep 8, 5:33 AM EDTRiver Flood WarningFFCCobb, Fulton10 hr
Sep 8, 5:38 AM EDTRiver Flood WarningFFCCobb, Fulton5 hr
Sep 8, 1:04 PM EDTSpecial Weather StatementFFCWarren26 min
Sep 8, 1:30 PM EDTSpecial Weather StatementFFCWarren30 min
Sep 8, 2:03 PM EDTSpecial Weather StatementFFCTaliaferro27 min
Sep 8, 2:17 PM EDTSpecial Weather StatementFFCWhitfield28 min
Sep 8, 3:22 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding, Upson38 min
Sep 8, 3:56 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike49 min
Sep 8, 4:15 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones45 min
Sep 8, 4:25 PM EDTSpecial Weather StatementFFCChattooga50 min
Sep 8, 5:10 PM EDTSpecial Weather StatementFFCCarroll50 min
Sep 8, 5:13 PM EDTSpecial Weather StatementFFCUnion47 min
Sep 8, 5:17 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison43 min
Sep 8, 5:28 PM EDTSpecial Weather StatementFFCJefferson, Washington47 min
Sep 8, 5:32 PM EDTSpecial Weather StatementFFCFloyd43 min
Sep 8, 6:05 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Jackson55 min
Sep 8, 6:08 PM EDTSpecial Weather StatementFFCGilmer, Pickens52 min
Sep 8, 6:16 PM EDTFlash Flood WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Hall, Jackson6 hr
Sep 8, 6:57 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Pickens48 min
Sep 8, 7:23 PM EDTRiver Flood WarningFFCForsyth117 min
Sep 8, 7:44 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin46 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.